# SDR NACA2022022100001

- Difficulty date: February 21, 2022
- Submitted: February 26, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,591 hours, 18,927 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT DURING APU START. PERFORMED FIM FAULT TREE 958, NO FAULTS NOTED TEST OK.
